Alert archive / Wisconsin / River Flood Warnings in 2014

River Flood Warning 20, NWS Milwaukee, WI

June 18, 2014Columbia County, Wisconsin

NWS Milwaukee, WI issued this river flood warning at Jun 18, 2014, 3:35 PM CDT for Columbia County, Wisconsin. It was in force for 38 hr.

The area

The counties it named.

The facts

Issued
Jun 18, 2014, 3:35 PM CDT (20:35 UTC)
Expired
Jun 20, 2014, 5:26 AM CDT
In force
38 hr
Issued by
NWS Milwaukee, WI
Flood severity
Major

County Columbia County, WI

The radar

The Milwaukee radar (KMKX), 84 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Spring Creek at Lodi (LODW3).

Action stage
5.5 ft
Minor stage
6.5 ft
Moderate stage
7 ft
Major stage
7.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

557 
WGUS43 KMKX 182035
FLWMKX
 
FLOOD WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
335 PM CDT WED JUN 18 2014

...THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING RIVERS IN WISCONSIN...

  SPRING CREEK AT LODI AFFECTING COLUMBIA COUNTY


&& 
WIC021-190835-
/O.NEW.KMKX.FL.W.0020.140618T2035Z-000000T0000Z/
/LODW3.3.ER.140618T1249Z.140618T2025Z.000000T0000Z.UU/
335 PM CDT WED JUN 18 2014

* AT  3:25 PM WEDNESDAY THE STAGE WAS 8.5 FEET. 
* FLOOD STAGE IS 6.5 FEET.
* FORECASTS ARE NOT ISSUED FOR THIS LOCATION. THIS WARNING WILL 
  REMAIN IN EFFECT UNTIL THE RIVER FALLS BELOW FLOOD STAGE.

&&
 
LAT...LON 

&& 

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST         FORECAST STAGES
-               FLOOD  FULL      OBSERVED        ...FOR 7 AM...
LOCATION       STAGE  STAGE    STAGE/TIME       THU  FRI  SAT  SUN
LODI             6.5   5.5   8.50 03 PM 06/18   NOT A FORECAST POINT

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
LODI             8.50  03 PM 06/18       M      ..NOT AVAILABLE..

...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION...

(LODW3) PREDICTED 6-HOUR PRECIPITATION AMOUNTS (IN.)
LODI: 7 AM-1 PM   0.31
LODI: 1 PM-7 PM   0.00
LODI: 7 PM-1 AM   0.01
LODI: 1 AM-7 AM   0.25

$$
HAHN
3 follow-up statements
807 
WGUS83 KMKX 190213
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
913 PM CDT WED JUN 18 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WISCONSIN...
 
  SHEBOYGAN RIVER AT SHEBOYGAN AFFECTING SHEBOYGAN COUNTY 
 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WISCONSIN...
  SPRING CREEK AT LODI AFFECTING COLUMBIA COUNTY 
 

&& 
WIC117-191413-
/O.EXT.KMKX.FL.W.0021.000000T0000Z-140619T1912Z/
/SEBW3.1.ER.140618T2200Z.140618T2335Z.140619T0712Z.NO/
913 PM CDT WED JUN 18 2014

THE FLOOD WARNING CONTINUES FOR
  THE SHEBOYGAN RIVER AT SHEBOYGAN.
* AT  7:20 PM WEDNESDAY THE STAGE WAS 8.2 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE 
  AFTER MIDNIGHT TOMORROW.
* IMPACT...AT 8.0 FEET...WATER NEARS A ROAD IN KIWANIS PARK IN 
  SHEBOYGAN. THERE IS LOCALIZED FLOODING OF SHEBOYGAN PARKS ADJACENT 
  TO THE RIVER.

&&
 
LAT...LON 4377 8771 4372 8771 4371 8776 4370 8780
      4375 8782 4377 8776

$$

WIC021-191413-
/O.CON.KMKX.FL.W.0020.000000T0000Z-000000T0000Z/
/LODW3.3.ER.140618T1249Z.140618T2025Z.000000T0000Z.UU/
913 PM CDT WED JUN 18 2014

THE FLOOD WARNING CONTINUES FOR
  THE SPRING CREEK AT LODI.
* AT  3:25 PM WEDNESDAY THE STAGE WAS 8.5 FEET. 
* FLOOD STAGE IS 6.5 FEET.
* MAJOR FLOODING IS OCCURRING...NO FORECAST IS AVAILABLE.
* FORECASTS ARE NOT ISSUED FOR THIS LOCATION. THIS WARNING WILL 
  REMAIN IN EFFECT UNTIL THE RIVER FALLS BELOW FLOOD STAGE.

&&
 
LAT...LON 

$$

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED 
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST         FORECAST STAGES
-               FLOOD  FULL      OBSERVED        ...FOR 7 PM...
LOCATION       STAGE  STAGE    STAGE/TIME       THU  FRI  SAT  SUN
SHEBOYGAN        8.0   6.0   8.17 07 PM 06/18   7.2  5.7  4.8  4.2
LODI             6.5   5.5   8.50 03 PM 06/18   NOT A FORECAST PT

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
SHEBOYGAN        8.19  07 PM 06/18    4.90       8.10 01 AM 06/19
LODI             8.50  03 PM 06/18       M      ..NOT AVAILABLE..

...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION FOR 
THE LISTED SITES...

(LODW3) 6-HOUR PRECIPITATION AMOUNTS (IN.)
LODI: 7 PM-1 AM   0.01
LODI: 1 AM-7 AM   0.25
LODI: 7 AM-1 PM   0.13
LODI: 1 PM-7 PM   0.10

(SEBW3)  6-HOUR PRECIPITATION AMOUNTS (IN.)
SHEBOYGAN: 7 PM-1 AM   0.00
SHEBOYGAN: 1 AM-7 AM   0.04
SHEBOYGAN: 7 AM-1 PM   0.08
SHEBOYGAN: 1 PM-7 PM   0.04

HAHN
570 
WGUS83 KMKX 191039
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
539 AM CDT THU JUN 19 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WISCONSIN...
  SPRING CREEK AT LODI AFFECTING COLUMBIA COUNTY 
 

&& 
WIC039-192239-
/O.ROU.KMKX.HY.S.0000.000000T0000Z-000000T0000Z/
/WPNW3.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
539 AM CDT THU JUN 19 2014

* AT  4:30 AM THURSDAY THE STAGE WAS 6.0 FEET. 
* FLOOD STAGE IS 6.0 FEET.
* FORECASTS ARE NOT ISSUED FOR THIS LOCATION. THIS WARNING WILL 
  REMAIN IN EFFECT UNTIL THE RIVER FALLS BELOW FLOOD STAGE.
* IMPACT...AT 6.0 FEET...FLOODWATERS AFFECT A PICNIC AREA AND PARK 
  NEAR THE RIVER AND A FEW ROADWAYS IN THE AREA

&&
 
LAT...LON MISSING

$$

WIC021-192239-
/O.CON.KMKX.FL.W.0020.000000T0000Z-000000T0000Z/
/LODW3.3.ER.140618T1249Z.140618T2025Z.000000T0000Z.UU/
539 AM CDT THU JUN 19 2014

THE FLOOD WARNING CONTINUES FOR
  THE SPRING CREEK AT LODI.
* AT  3:25 PM WEDNESDAY THE STAGE WAS 8.5 FEET. 
* FLOOD STAGE IS 6.5 FEET.
* MAJOR FLOODING IS OCCURRING...NO FORECAST IS AVAILABLE.
* FORECASTS ARE NOT ISSUED FOR THIS LOCATION. THIS WARNING WILL 
  REMAIN IN EFFECT UNTIL THE RIVER FALLS BELOW FLOOD STAGE.

&&
 
LAT...LON 

$$

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED 
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST         FORECAST STAGES
-               FLOOD  FULL      OBSERVED        ...FOR 7 PM...
LOCATION       STAGE  STAGE    STAGE/TIME       FRI  SAT  SUN  MON
WAUPUN           6.0   4.0   5.99 04 AM 06/19   NOT A FORECAST PT
LODI             6.5   5.5   8.50 03 PM 06/18   NOT A FORECAST PT

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
WAUPUN           6.00  04 AM 06/19    3.19      ..NOT AVAILABLE..
LODI             8.50  03 PM 06/18       M      ..NOT AVAILABLE..

...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION FOR 
THE LISTED SITES...

(LODW3) 6-HOUR PRECIPITATION AMOUNTS (IN.)
LODI: 7 PM-1 AM   0.01
LODI: 1 AM-7 AM   0.12
LODI: 7 AM-1 PM   0.08
LODI: 1 PM-7 PM   0.14

(WPNW3)  6-HOUR PRECIPITATION AMOUNTS (IN.)
WAUPUN: 7 PM-1 AM   0.00
WAUPUN: 1 AM-7 AM   0.00
WAUPUN: 7 AM-1 PM   0.06
WAUPUN: 1 PM-7 PM   0.08
692 
WGUS83 KMKX 201026
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
526 AM CDT FRI JUN 20 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
WISCONSIN...
 
  SPRING CREEK AT LODI AFFECTING COLUMBIA COUNTY
 

&& 
WIC021-201056-
/O.CAN.KMKX.FL.W.0020.000000T0000Z-140620T1026Z/
/LODW3.3.ER.140618T1249Z.140618T2025Z.140619T0845Z.UU/
526 AM CDT FRI JUN 20 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE SPRING CREEK AT LODI.
* AT  1:00 PM THURSDAY THE STAGE WAS 6.0 FEET. 
* FLOOD STAGE IS 6.5 FEET.
* FORECASTS ARE NOT ISSUED FOR THIS LOCATION. THIS WARNING WILL 
  REMAIN IN EFFECT UNTIL THE RIVER FALLS BELOW FLOOD STAGE.

&&
 
LAT...LON 

$$

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED 
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST         FORECAST STAGES
-               FLOOD  FULL      OBSERVED        ...FOR 7 PM...
LOCATION       STAGE  STAGE    STAGE/TIME       SAT  SUN  MON  TUE
LODI             6.5   5.5   6.00 01 PM 06/19   NOT A FORECAST PT

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
LODI             8.40  03 PM 06/18   -2.30      ..NOT AVAILABLE..

...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION FOR 
THE LISTED SITES...

(LODW3) 6-HOUR PRECIPITATION AMOUNTS (IN.)
LODI: 7 PM-1 AM   0.16
LODI: 1 AM-7 AM   0.31
LODI: 7 AM-1 PM   0.08
LODI: 1 PM-7 PM   0.00

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this river flood warning went out at Jun 18, 12:53 PM CDT, 2 hours 42 minutes earlier.

Area forecast discussion, Jun 18, 12:53 PM CDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1253 PM CDT WED JUN 18 2014

.UPDATE...CURRENT THINKING IS WE MAY BE ABLE TO DROP THE FLASH
FLOOD WATCH WITH EFFECTIVE WARM FRONT SETTING UP FURTHER SOUTH AND
NOSE OF FOCUSING LLJ FURTHER SOUTHWEST THAN THE LAST COUPLE OF
NIGHTS. WILL MAKE FINAL DECISION ON THIS WITH AFTERNOON PACKAGE.

PC

&&

.AVIATION/18Z TAFS/...JUST A FEW SHRA REMAINS WITH LINGERING
500 MILLIBAR VORTICITY AXIS WITHIN THE 500 TROUGH. AT THIS POINT
THINKING THAT WE WILL HAVE LESS CONVECTION AROUND HERE TONIGHT
WITH EFFECTIVE WARM FRONT POSITIONED FURTHER SOUTH AND FOCUSING
LLJ MUCH FURTHER SOUTHWEST THAN THE LAST COUPLE OF NIGHTS.

PC

&&

.PREV DISCUSSION... /ISSUED 434 AM CDT WED JUN 18 2014/

TODAY AND TONIGHT...FORECAST CONFIDENCE IS MEDIUM.

CURRENT CONVECTION OVER NORTHERN PORTIONS OF THE AREA SEEM TO BE
DRIVEN BY WARM AIR ADVECTION IN THE 850 MB TO 700 MB LAYER...AS
WELL AS SURFACE WARM FRONT OVER THE NORTHERN PORTIONS OF THE
AREA. MESOSCALE MODELS SHOWING THIS AND UPSTREAM CONVECTION TO THE
NORTHWEST SLIDING EAST THROUGH CENTRAL WISCONSIN...CLIPPING THE
NORTHERN COUNTIES.

MESOSCALE CONVECTIVE SYSTEM SHIFTING EAST THROUGH FAR SOUTH
CENTRAL MINNESOTA AND NORTH CENTRAL IOWA COULD REACH THE WESTERN
COUNTIES AFTER 12Z...IF IT HOLDS TOGETHER. SEVERE POTENTIAL WITH
THIS SHOULD LARGELY BE TO THE WEST OF THE AREA PER MESOSCALE
DISCUSSION/WATCH 320 DISCUSSION FROM SPC. KEPT HIGHER END POPS IN
THE NORTH FOR THE NEXT FEW HOURS...THEN IN THE NORTH AND WEST IN
THE EARLY TO MID MORNING HOURS.

BROUGHT POPS DOWNWARD IN THE LATE MORNING AND AFTERNOON...AS
FORCING FOR ASCENT IS IN QUESTION. MODELS SAG FRONTAL BOUNDARY
SOUTHWEST THROUGH THE AREA BY 00Z THURSDAY...WITH SOME WEAK 500 MB
VORTICITY MAXIMA SHIFTING EAST THROUGH THE AREA. COULD SEE ANOTHER
LULL IN PRECIPITATION DURING THIS TIME...SIMILAR TO TUESDAY. WARM
AND HUMID CONDITIONS WILL PREVAIL...THOUGH ONSHORE WINDS WILL
BRING SOMEWHAT COOLER TEMPERATURES NEAR LAKE MICHIGAN THIS
AFTERNOON.

BROUGHT HIGHER POPS BACK INTO THE AREA TONIGHT...AS 850 MB LOW
LEVEL JET AND WARM AIR ADVECTION FOCUS TO THE WEST OF THE
AREA...WITH CONVECTION THEN SHIFTING INTO THE AREA. AREA FORECAST
SOUNDINGS SHOWING MIXED SIGNALS FOR SEVERE CONVECTION...AS MEAN
LAYER CAPES ARE EITHER SOMEWHAT LOW OR CAPPED OFF TO LOW LEVEL
PARCELS. DEEP LAYER SHEAR IS ALSO SOMEWHAT WEAK. SPC STILL HAS
AREA IN SLIGHT RISK FOR SEVERE THROUGH TONIGHT...WITH DAMAGING
WINDS AND LARGE HAIL THE MAIN HAZARDS.

EXTENDED FLASH FLOOD WATCH IN SOUTH CENTRAL WISCONSIN COUNTIES
THROUGH 12Z THURSDAY...AS TWO ROUNDS OF HEAVY RAINFALL IN THE PAST
TWO DAYS HAVE OCCURRED IN PORTIONS OF THIS AREA. ANY MORE ROUNDS
OF CONVECTION WILL BRING THE RISK OF FLASH FLOODING...AS GUIDANCE
VALUES ARE LOW AND PRECIPITABLE WATER VALUES REMAIN NEARLY TWO
STANDARD DEVIATIONS ABOVE NORMAL FOR THIS TIME OF YEAR.

SHORT TERM...THURSDAY THROUGH FRIDAY NIGHT...FORECAST CONFIDENCE
IS MEDIUM.

MODELS GENERALLY AGREE WITH BRINGING WEAK LOW PRESSURE EAST
THROUGH THE REGION LATER THURSDAY NIGHT OR FRIDAY MORNING. IT
BRINGS WARM FRONT BACK NORTH AND THROUGH THE AREA. MORE 500 MB
VORTICITY MAXIMA SHIFT THROUGH THE AREA DURING THIS PERIOD. STEADY
WARM AIR ADVECTION THURSDAY INTO EARLY FRIDAY SEEN AT 850
MB...KEEPING GOOD AMOUNTS OF MOISTURE IN THE AREA.

CONTINUED TO BRING HIGHER END POPS FOR MAINLY THURSDAY NIGHT...AS
LOW PUSHES INTO/THROUGH THE REGION. DEEP LAYER SHEAR IS WEAK TO
MODERATE THURSDAY INTO FRIDAY...WITH DECENT MEAN LAYER CAPE. SPC
HAS GENERAL THUNDER FOR THURSDAY/THURSDAY NIGHT. WARM AND HUMID
CONDITIONS WILL PREVAIL THURSDAY AND FRIDAY...AGAIN COOLER NEAR
THE LAKE WITH ONSHORE WINDS.

LONG TERM...SATURDAY THROUGH TUESDAY...FORECAST CONFIDENCE IS
MEDIUM.

USED CONSENSUS POPS AND TEMPERATURES THIS FAR OUT IN THE
FORECAST...AS MODELS IN THIS PERIOD ARE SHOWING SOME DIFFERENCES
WITH FEATURES. KEPT CHANCE POPS GOING FOR SHOWERS AND STORMS FOR
MOST OF THIS PERIOD...WITH MODELS SHOWING SEVERAL 500 MB VORTICITY
MAXIMA SHIFTING THROUGH THE REGION. TEMPERATURES LOOK SOMEWHAT
COOLER DURING THIS PERIOD.

AVIATION/12Z TAFS/...

MAY SEE SOME THUNDERSTORMS FOR THE NEXT FEW HOURS AT
MILWAUKEE...WITH BRIEF MVFR/IFR VISIBILITIES. OTHERWISE...VFR
CONDITIONS ARE EXPECTED TODAY AND TONIGHT ACROSS TAF SITES. LEFT
VICINITY THUNDER WORDING IN MADISON UNTIL MID MORNING...IN CASE
STORMS TO THE WEST HOLD TOGETHER AND MOVE EAST. LEFT THUNDER OUT
OF TAFS IN THE EAST FOR THE REST OF TODAY...AND MADISON AFTER 15Z.

SOME LOW TO MID LEVEL CLOUDS SHOULD LINGER TODAY...WITH LIGHT
WINDS. GIVEN SOME UNCERTAINTY WITH EVOLUTION OF THUNDERSTORMS
TONIGHT...LEFT VICINITY THUNDER WORDING IN TAFS FOR NOW. WINDS
SHOULD REMAIN LIGHT TONIGHT. MVFR/IFR VISIBILITIES POSSIBLE
WITHIN THUNDERSTORMS.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR WIZ046-056-057-
     062-063-067>069.

LM...NONE.
&&

TODAY/TONIGHT AND AVIATION/MARINE...WOOD
THURSDAY THROUGH TUESDAY...WOOD
Hazardous weather outlook, Jun 18, 4:27 AM CDT, 11 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
427 AM CDT WED JUN 18 2014

WIZ046-047-051-052-056>060-062>072-190930-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
427 AM CDT WED JUN 18 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

ONCE THUNDERSTORMS END LATER THIS MORNING...THERE WILL BE JUST A
CHANCE OF STORMS THIS AFTERNOON. THUNDERSTORMS BECOME LIKELY AGAIN
LATER TONIGHT INTO THURSDAY MORNING. THERE IS A SLIGHT RISK FOR
SEVERE THUNDERSTORMS...WITH THE PRIMARY HAZARDS LARGE HAIL AND
DAMAGING WINDS.

HEAVY RAINFALL IS EXPECTED WITH THE THUNDERSTORMS. A FLASH FLOOD
WATCH REMAINS IN EFFECT UNTIL THURSDAY MORNING FOR PORTIONS OF
SOUTH CENTRAL WISCONSIN.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS WILL BE LIKELY AT TIMES THURSDAY AND THURSDAY
NIGHT...DUE TO A FRONTAL BOUNDARY REMAINING CLOSE TO SOUTHERN
WISCONSIN. OTHERWISE...THE CHANCE FOR THUNDERSTORMS WILL PERSIST
INTO TUESDAY.

HEAVY RAINFALL IS ALSO POSSIBLE THROUGH THURSDAY NIGHT...WHICH
MAY PRODUCE AREAL FLOODING...AND POSSIBLY FLASH FLOODING. SOME
RIVER LEVELS WILL RISE TO ABOVE FLOOD STAGE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

LMZ643>646-190930-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
427 AM CDT WED JUN 18 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL MAY AFFECT PORTIONS OF THE NEARSHORE WATERS OF
LAKE MICHIGAN LATER THIS MORNING...WITH A CHANCE OF THUNDERSTORMS
THIS AFTERNOON. THUNDERSTORMS ARE LIKELY LATER TONIGHT INTO
THURSDAY MORNING. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS
DURING THIS TIME...WITH THE PRIMARY HAZARDS LARGE HAIL AND
DAMAGING WINDS.

AREAS OF DENSE FOG MAY DEVELOP...AS WARM AND HUMID AIR LINGERS OVER
THE NEARSHORE WATERS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS WILL BE LIKELY AT TIMES THURSDAY INTO THURSDAY
NIGHT...DUE TO A FRONTAL BOUNDARY REMAINING CLOSE TO SOUTHERN
LAKE MICHIGAN. OTHERWISE...THE CHANCE FOR THUNDERSTORMS WILL
PERSIST INTO MONDAY.

A WARM AND HUMID AIRMASS IN PLACE MAY LEAD TO AREAS OF DENSE FOG
OVER THE COLDER WATERS OF THE LAKE MICHIGAN TODAY INTO THE
WEEKEND.

REM
WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Jun 18, 9:55 AM CDT, 5 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
955 AM CDT WED JUN 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     HEAVY RAIN       PARDEEVILLE             43.53N 89.30W
06/18/2014  M2.01 INCH       COLUMBIA           WI   FIRE DEPT/RESCUE

            STORM TOTAL RAINFALL

&&

RSCHAAR
Local storm report, Jun 18, 11:51 AM CDT, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1151 AM CDT WED JUN 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 AM     TSTM WND DMG     MIDDLETON               43.10N 89.51W
06/18/2014                   DANE               WI   PUBLIC

            EXTERIOR WALLS OF SEVERAL FLOORS OF WI TRADE CENTER
            HEAVILY DAMAGED. TREES DOWN IN AREA

&&

RSCHAAR
Local storm report, Jun 18, 12:38 PM CDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1238 PM CDT WED JUN 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     TSTM WND DMG     1 W COTTAGE GROVE       43.08N 89.22W
06/18/2014                   DANE               WI   NWS EMPLOYEE

            75-80 TREES KNOCKED DOWN

&&

RSCHAAR
Local storm report, Jun 18, 3:08 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
308 PM CDT WED JUN 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     TSTM WND DMG     REEDSBURG               43.53N 90.00W
06/18/2014                   SAUK               WI   EMERGENCY MNGR

            A COUPLE DOZEN OF TREES DOWN 18 INCHES TO 24 INCHES IN
            DIAMETER.

&&

BHAHN
Local storm report, Jun 18, 3:09 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
309 PM CDT WED JUN 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0721 AM     TSTM WND DMG     PRAIRIE DU SAC          43.29N 89.73W
06/18/2014                   SAUK               WI   EMERGENCY MNGR

            NUMEROUS TREES DOWN 18 INCHES TO 24 INCHES IN DIAMETER.

&&

BHAHN
Local storm report, Jun 18, 3:10 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
310 PM CDT WED JUN 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0721 AM     TSTM WND DMG     SAUK CITY               43.27N 89.73W
06/18/2014                   SAUK               WI   EMERGENCY MNGR

            NUMEROUS TREES DOWN 18 INCHES TO 24 INCHES IN DIAMETER.

&&

BHAHN

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 10:21 PM CDTSevere Thunderstorm WarningMKXKenosha, Racine, Walworth39 min
Jun 17, 10:57 PM CDTSevere Thunderstorm WarningMKXKenosha, Racine, Walworth63 min
Jun 17, 11:20 PM CDTSevere Thunderstorm WarningMKXMilwaukee, Ozaukee, Waukesha40 min
Jun 17, 11:23 PM CDTSevere Thunderstorm WarningMKXLafayette67 min
Jun 17, 11:25 PM CDTSpecial Marine WarningMKX2 hr
Jun 17, 11:51 PM CDTSevere Thunderstorm WarningMKXIowa, Lafayette54 min
Jun 18, 12:48 AM CDTSevere Thunderstorm WarningMKXMilwaukee, Ozaukee, Waukesha42 min
Jun 18, 1:13 AM CDTAreal Flood AdvisoryMKXIowa, Lafayette, Sauk2 hr
Jun 18, 1:21 AM CDTSevere Thunderstorm WarningMKXIowa54 min
Jun 18, 1:30 AM CDTFlash Flood WarningMKXIowa, Sauk3 hr
Jun 18, 1:35 AM CDTAreal Flood AdvisoryMKXMilwaukee, Waukesha115 min
Jun 18, 1:52 AM CDTSpecial Weather StatementMKXMilwaukee23 min
Jun 18, 3:25 AM CDTSpecial Weather StatementMKXDane35 min
Jun 18, 6:23 AM CDTSpecial Weather StatementMKXColumbia, Dodge, Fond du Lac, Green Lake, Marquette, Ozaukee and 3 more52 min
Jun 18, 6:36 AM CDTSpecial Weather StatementMKXSauk24 min
Jun 18, 7:05 AM CDTSpecial Weather StatementMKXIowa25 min
Jun 18, 7:42 AM CDTSevere Thunderstorm WarningMKXColumbia, Dane33 min
Jun 18, 7:57 AM CDTTornado WarningMKXDane33 min
Jun 18, 8:07 AM CDTTornado WarningMKXDane, Jefferson23 min
Jun 18, 8:12 AM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Dodge, Jefferson, Rock, Walworth33 min
Jun 18, 8:30 AM CDTSpecial Marine WarningMKX90 min
Jun 18, 8:43 AM CDTSevere Thunderstorm WarningMKXJefferson, Racine, Rock, Walworth, Waukesha32 min
Jun 18, 9:08 AM CDTSpecial Weather StatementMKXKenosha, Milwaukee, Racine, Walworth, Waukesha37 min
Jun 18, 9:15 AM CDTAreal Flood AdvisoryMKXMilwaukee, Waukesha2 hr
Jun 18, 5:07 PM CDTRiver Flood WarningMKXSheboygan20 hr

Nearby

River Flood Warnings in Wisconsin, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.